# SDR 0004442203

- Difficulty date: December 7, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- Aircraft time: 52,550 hours, 33,944 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION, CREW RECEIVED A NOSE LANDING GEAR DOOR WARNING LIGHT. CREW PERFORMED COM PROCEDURE AND RETURNED TO DTW AND MADE AN UNEVENTFUL LANDING. DTW MAINTENANCE REPLACED A DEFECTIVE O-RING IN METERING ROD GLAND NUT. LEAK AND OPERATIONAL CHECK OK.
